Duke Mathematical Journal

Erratum to the paper “Integrable systems and algebraic surfaces,” vol. 83 (1996) pp. 19–50

Jacques Hurtubise

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 84, Number 3 (1996), 815.

Dates
First available: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077244044

Mathematical Reviews number (MathSciNet)
MR1408545

Zentralblatt MATH identifier
0857.58024

Digital Object Identifier
doi:10.1215/S0012-7094-96-08425-2

Subjects
Primary: 14H40: Jacobians, Prym varieties [See also 32G20]
Secondary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35} 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 58F07

Citation

Hurtubise, Jacques. Erratum to the paper “Integrable systems and algebraic surfaces,” vol. 83 (1996) pp. 19–50. Duke Mathematical Journal 84 (1996), no. 3, 815--815. doi:10.1215/S0012-7094-96-08425-2. http://projecteuclid.org/euclid.dmj/1077244044.


Export citation

References

See also

  • See also: J. C. Hurtubise. Integrable systems and algebraic surfaces. Duke Math. J. Vol. 83, No. 1 (1996), pp. 19–50.